The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of Noncommutative Geometry


Full-Text PDF (189 KB) | Metadata | Table of Contents | JNCG summary
Volume 3, Issue 4, 2009, pp. 559–578
DOI: 10.4171/JNCG/46

Published online: 2009-12-23

The geometry of determinant line bundles in noncommutative geometry

Partha Sarathi Chakraborty and Varghese Mathai[1]

(1) University of Adelaide, Australia

This article is concerned with the study of the geometry of determinant line bundles associated to families of spectral triples parametrized by the moduli space of gauge equivalence classes of Hermitian connections on a Hermitian finite projective module. We illustrate our results with some examples that arise in noncommutative geometry.

Keywords: Regularity, spectral triples, determinant line bundles, index theorem for families, connections, gauge transformations, dimension spectrum

Chakraborty Partha Sarathi, Mathai Varghese: The geometry of determinant line bundles in noncommutative geometry. J. Noncommut. Geom. 3 (2009), 559-578. doi: 10.4171/JNCG/46